# SDR UPS98226341

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 657-662/720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C53-224-03.00-01) ON SEAT TRACK BS 657 TO BS 662 AND AT BS 720 LBL 65 WL 208.  CORROSION REMOVAL OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED SECTION OF SEAT TRACK THAT ENCOMPASSES BS 657 TO BS 720 IAW SRM 53-10-5.
